# SDR UIEA2021011900077

- Difficulty date: January 18, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,278 hours, 21,873 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 233T323518
- Part serial: D00628
- Condition: Malfunctioned
- Location: Fuel Feed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL PUMP DOES NOT TURN OFF WITH SWITCH.  TRANSFERRED TO MDDR 141101 CAT C DUE DATE 28 JAN 21, AS PER MEL 28-22-01.  REMOVED AND REPLACED ENGINE FUEL FEED SYSTEM PANEL, IAW AMM 28-22-17.  OPERATIONS CHECK GOOD AT THIS TIME, REF AMM 28-22-00.  THIS CLEARS DMI 141101.  MCC NOTIFIED PLACARD REMOVED.
